| Catalog Number |
PR-05042 |
| Medical Device Problem Codes |
Material Too Rigid or Stiff (1544); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/23/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported "during the technique, there was difficulty during the progress of the catheter to access the venous access due to its kinking.Nursing area with experience and in charge of picc catheter insertion indicates that the main difficulty is associated with the caliber of the catheter, since it is not very rigid and this leads to its kinking." no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
Additional Manufacturer Narrative
Qn# (b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description
It was reported, "during the technique, there was difficulty during the progress of the catheter to access the venous access due to its kinking.Nursing area with experience and in charge of picc catheter insertion indicates that the main difficulty is associated with the caliber of the catheter, since it is not very rigid and this leads to its kinking".No patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".